Alert archive / Kansas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 174, NWS Topeka, KS
NWS Topeka, KS issued this severe thunderstorm warning at Jun 27, 2011, 12:40 AM CDT for Jackson County, Pottawatomie County, Wabaunsee County, Kansas. It was in force for 50 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 27, 2011, 12:40 AM CDT (05:40 UTC)
- Expired
- Jun 27, 2011, 1:30 AM CDT
- In force
- 50 min
- Issued by
- NWS Topeka, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Jackson County, KS, Pottawatomie County, KS, Wabaunsee County, KS
The radar
The Topeka radar (KTWX), 31 km from the middle of the area, began a volume at 05:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 27, 12:40 AM CDT | HAIL 1 | Wamego, KS | |
| Jun 27, 12:45 AM CDT | HAIL 1 | Louisville, KS | |
| Jun 27, 12:47 AM CDT | HAIL 1 | 3 N Wamego, KS | |
| Jun 27, 12:56 AM CDT | HAIL 1 | Belvue, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 5.7 hours before the alert went out and 53 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3777 J/kg
- Mixed-layer CIN
- -96 J/kg
- Mixed-layer LCL
- 1305 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 104 m²/s²
- 0-3 km storm-relative helicity
- 307 m²/s²
- Significant tornado parameter
- 2.0
- Supercell composite
- 17.0
The text
As transmitted, in the capitals the NWS used until 2016.
448
WUUS53 KTOP 270540
SVRTOP
KSC085-149-197-270630-
/O.NEW.KTOP.SV.W.0174.110627T0540Z-110627T0630Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
1240 AM CDT MON JUN 27 2011
THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTH CENTRAL WABAUNSEE COUNTY IN EAST CENTRAL KANSAS...
SOUTHWESTERN JACKSON COUNTY IN NORTHEAST KANSAS...
SOUTHEASTERN POTTAWATOMIE COUNTY IN NORTHEAST KANSAS...
* UNTIL 130 AM CDT
* AT 1236 AM CDT...EMERGENCY MANAGEMENT REPORTED A SEVERE
THUNDERSTORM PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED
NEAR WAMEGO...MOVING EAST AT 35 MPH.
* LOCATIONS IMPACTED INCLUDE...
BELVUE...
EMMETT...
DELIA...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE FOR LARGE HAIL AS WELL
AS DEADLY CLOUD TO GROUND LIGHTNING.
STAY TUNED TO WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE LATEST
SEVERE WEATHER INFORMATION.
&&
LAT...LON 3952 9591 3925 9586 3921 9601 3922 9603
3921 9604 3912 9639 3917 9639 3919 9643
3929 9648
TIME...MOT...LOC 0540Z 249DEG 32KT 3922 9632
WIND...HAIL <50MPH 1.00IN
$$3 follow-up statements
001
WWUS53 KTOP 270552
SVSTOP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
1252 AM CDT MON JUN 27 2011
KSC197-270601-
/O.CAN.KTOP.SV.W.0174.000000T0000Z-110627T0630Z/
WABAUNSEE-
1252 AM CDT MON JUN 27 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL WABAUNSEE COUNTY
HAS BEEN CANCELLED...
AT 1251 AM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE
SEVERE THUNDERSTORM THAT PROMPTED THE WARNING HAD EXITED THE AREA...
THUS THE WARNING HAS BEEN CANCELLED.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST SEVERE WEATHER INFORMATION.
&&
LAT...LON 3952 9591 3925 9586 3922 9604 3920 9618
3921 9619 3920 9622 3921 9624 3920 9625
3919 9630 3920 9631 3919 9633 3931 9643
TIME...MOT...LOC 0551Z 245DEG 29KT 3927 9625
$$
KSC085-149-270630-
/O.CON.KTOP.SV.W.0174.000000T0000Z-110627T0630Z/
POTTAWATOMIE-JACKSON-
1252 AM CDT MON JUN 27 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 AM CDT
FOR SOUTHWESTERN JACKSON AND SOUTHEASTERN POTTAWATOMIE COUNTIES...
AT 1247 AM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED
NEAR LOUISVILLE...OR 3 MILES NORTH OF WAMEGO...MOVING NORTHEAST AT 35
MPH.
LOCATIONS IMPACTED INCLUDE...
BELVUE...EMMETT AND DELIA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR
SAFETY MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OR A BASEMENT. IF
YOU ARE OUTSIDE...SEEK SHELTER IN A BUILDING AWAY FROM WINDOWS.
STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST SEVERE WEATHER INFORMATION.
&&
LAT...LON 3952 9591 3925 9586 3922 9604 3920 9618
3921 9619 3920 9622 3921 9624 3920 9625
3919 9630 3920 9631 3919 9633 3931 9643
TIME...MOT...LOC 0551Z 245DEG 29KT 3927 9625
WIND...HAIL <50MPH 1.00IN
$$158 WWUS53 KTOP 270605 SVSTOP SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TOPEKA KS 105 AM CDT MON JUN 27 2011 KSC085-149-270630- /O.CON.KTOP.SV.W.0174.000000T0000Z-110627T0630Z/ POTTAWATOMIE-JACKSON- 105 AM CDT MON JUN 27 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 AM CDT FOR SOUTHWESTERN JACKSON AND SOUTHEASTERN POTTAWATOMIE COUNTIES... AT 101 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED 5 MILES WEST OF EMMETT...OR 11 MILES NORTHEAST OF WAMEGO...MOVING NORTHEAST AT 35 MPH. LOCATIONS IMPACTED INCLUDE... EMMETT AND DELIA. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE IN THE PATH OF THIS STORM...PREPARE FOR LARGE HAIL AS WELL AS DEADLY CLOUD TO GROUND LIGHTNING. STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE LATEST SEVERE WEATHER INFORMATION. && LAT...LON 3952 9591 3925 9586 3920 9618 3936 9629 TIME...MOT...LOC 0605Z 245DEG 29KT 3932 9612 WIND...HAIL <50MPH 1.00IN $$
034 WWUS53 KTOP 270623 SVSTOP SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TOPEKA KS 123 AM CDT MON JUN 27 2011 KSC085-149-270634- /O.EXP.KTOP.SV.W.0174.000000T0000Z-110627T0630Z/ POTTAWATOMIE-JACKSON- 123 AM CDT MON JUN 27 2011 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN JACKSON AND SOUTHEASTERN POTTAWATOMIE COUNTIES WILL EXPIRE AT 130 AM CDT... AT 124 AM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING HAD WEAKENED AND WAS NO LONGER SEVERE...THUS THE WARNING WILL EXPIRE AT 130 AM CDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... RADAR INDICATED THAT HEAVY RAIN...SMALL HAIL...AND GUSTY WINDS WERE STILL POSSIBLE FROM THE THUNDERSTORM. STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE LATEST SEVERE WEATHER INFORMATION. && LAT...LON 3952 9591 3925 9586 3920 9618 3936 9629 TIME...MOT...LOC 0624Z 245DEG 29KT 3938 9594 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Topeka, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 27, 12:08 AM CDT, 32 minutes earlier.
Area forecast discussion, Jun 27, 12:08 AM CDT, 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TOPEKA KS 1208 AM CDT MON JUN 27 2011 ...UPDATE TO AVIATION... .DISCUSSION... SHORT RANGE FORECAST (TODAY-MONDAY)... COMPLICATED FORECAST ONGOING FOR THE NEXT FEW HOURS. THE MAIN CONCERN WILL BE THE FORMATION OF STRONG TO SEVERE THUNDERSTORMS LATER THIS AFTERNOON INTO THIS EVENING. THE UPPER LEVEL PATTERN IS CHARACTERIZED BY A LARGE TROUGH OVER SOUTHERN CANADA AND A FLATTENED UPPER RIDGE SITUATED OVER WESTERN TEXAS WITH SSW 500 MB WINDS OVER THE FORECAST AREA. AT THE SURFACE A WARM FRONTAL BOUNDARY HAS GRADUALLY CREPT NORTHWARD AHEAD OF A DEEPENING LEE SIDE SURFACE TROUGH. STRONG SOUTHERLY SURFACE WINDS HAVE AIDED IN ACCELERATING THE PROGRESS OF THE FRONT NORTHWARD. EXPECT THE WARM FRONT TO FINALLY SET UP NEAR THE KS/NE BORDER BY THE MID AFTERNOON HOURS. ON VISIBLE SATELLITE IMAGERY AT 19Z AN AGITATED CUMULUS FIELD SHOWED UP ALONG THE STRONG CONVERGENCE ZONE RIGHT ALONG THE WARM FRONT. VISUAL OBSERVATION OF THE CU FIELD NEAR THE WARM FRONT INDICATES THAT THE CU FIELD HAS LITTLE VERTICAL EXTENT WHICH INFERS THAT THE MID LEVELS ARE SUFFICIENTLY WARM TO MITIGATE CONVECTIVE DEVELOPMENT. 18Z RUC SHOWS 700 MB TEMPS REACHING 15 C ALONG THE NS/NE BORDER WITH WARMER TEMPS FURTHER TO THE SOUTH. SHOULD THIS BE THE CASE THE GOING THOUGHT IS THAT THE WARM MID LEVELS WILL KEEP CONVECTION FROM OCCURRING...ESPECIALLY IN THE ABSENCE OF ANY CONSIDERABLE UPPER LEVEL FORCING. NAM AND RUC ALSO SHOWING A SPLIT IN THE 300 MB JET OVER CENTRAL NEBRASKA WHICH GIVEN THE STRONG UPPER LEVEL DIVERGENCE ASSOCIATED WITH THAT SPLIT SHOULD ALLOW FOR BETTER CONVECTIVE CHANCES FURTHER NORTH UNDER THE DIFFLUENT FLOW ALOFT. SHOULD THE UPPER JET NOSE INTO NORTHEAST KANSAS THAT WOULD BE ONE MORE MITIGATING FACTOR TO CONVECTIVE DEVELOPMENT THIS AFTERNOON. SHOULD STORMS BE ABLE TO OVERCOME THE MID LEVEL CAP AND UPPER CONVERGENCE THEY WILL BE ABLE TO BECOME SEVERE VERY QUICKLY GIVEN THE CONSIDERABLE INSTABILITY (APPROXIMATELY 5000 J/KG SBCAPE) AND 50 TO 60 KTS OF DEEP LAYER SHEAR...WITH SUPERCELLS BEING THE LIKELY CONVECTIVE MODE. THE WARM FRONTAL BOUNDARY IS ALSO A FOCUS OF CONCERN SHOULD STORMS INITIATE AS THE BOUNDARY WILL AID IN LOW LEVEL HELICITY AND BRING THE POTENTIAL FOR A TORNADO WITH ANY STRONG STORM. AS THE STORM SYSTEM CURRENTLY ONGOING IN NW NEBRASKA MERGES WITH ANY AFTERNOON CONVECTION WHICH GETS GOING IN EASTERN NEBRASKA IT IS EXPECTED TO CONGEAL INTO AN MCS WHICH LOOKS TO DIVE SOUTHEASTWARD. FORWARD PROPAGATING CORFIDI VECTORS SHOW THAT THE CLUSTER OF THUNDERSTORMS WOULD MOVE SE INTO OUR NE COUNTIES DURING THE OVERNIGHT HOURS. THE MAIN CONCERN WITH THESE STORMS WILL BE DAMAGING WINDS...AND POSSIBLY SOME LARGE HAIL. HEAVY RAIN IS ALSO POSSIBLE WITH THIS COMPLEX WHICH COULD RESULT IN SOME ISOLATED FLASH FLOODING. FOR MONDAY THE MCS SHOULD BE CLEARED OUT OF THE AREA BY THE MID TO LATE MORNING HOURS. DURING THE DAY ON MONDAY A SURFACE FRONT WILL SLOWLY PUSH SOUTHEASTWARD THROUGH THE CWA BRINGING COOLER CONDITIONS TO THE WESTERN ZONES. DON'T EXPECT MUCH IN THE WAY OF CONVECTION ALONG THE FRONT AS THE CAP CONTINUES TO GAIN STRENGTH OVERNIGHT. WILL KEEP LOW END CHANCE POPS IN THE NORTHEAST ZONES WHERE THE MID LEVEL TEMPS DON'T LOOK QUITE AS WARM. ELSEWHERE WILL KEEP SLIGHT CHANCE POPS THROUGHOUT THE DAY ON MONDAY. JL LONG TERM...FRONTAL BOUNDARY WILL SHIFT SOUTH MON NIGHT WITH RETURN FLOW ALOFT EXPECTED BY TUES NIGHT INTO EARLY WEDS AS THE UPPER RIDGE BUILDS IN. BY WEDS PM EXPECT EML TO CAP THE ATMOSPHERE WITH HOT...HUMID AND MAINLY DRY CONDS EXPECTED INTO THU AT LEAST. RIDGE AXIS DOES SHIFT SE WITH TIME AS A UPPER WAVE MOVES ACROSS THE NORTHERN PLAINS. REMNANT FRONT WILL SAG INTO THE REGION WITH SOME SMALL CHC FOR PRECIP BY THE END OF THE WEEK INTO THE WEEKEND AS THE UPPER FLOW BECOMES MORE ZONAL. CO && .AVIATION... FOR THE 06Z TAF PACKAGE...THUNDERSTORMS HAVE DEVELOPED TO THE NORTH OF THE TERMINALS AND CONTINUE TO TRACK EAST ALONG AN OUTFLOW BOUNDARY. DUE TO A STRONG CAPPING INVERSION HAVE OPTED TO CONTINUE WITH A DRY FORECAST AT THE TAF SITES UNTIL THE COLD FRONT ARRIVES NEAR 12-15Z. STRONG NOCTURNAL LOW LEVEL JET NEAR 40-50 KNOTS BRINGS A CONCERN FOR LOW LEVEL WIND SHEAR UNTIL SUNRISE. AFTER THE FRONTAL PASSAGE...SURFACE WINDS WILL SHIFT TO THE NORTH WITH GUSTS NEAR 20 KNOTS POSSIBLE. CEILINGS WILL RAISE AND WINDS WILL WEAKEN NEAR 00Z WITH SURFACE HIGH PRESSURE BUILDING INTO THE PLAINS. ANGLE && .TOP WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jun 26, 9:19 PM CDT, 3 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE TOPEKA KS 919 PM CDT SUN JUN 26 2011 KSZ008>012-020>024-026-034>040-054>056-058-059-280230- REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY- POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS- WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON- 919 PM CDT SUN JUN 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH CENTRAL AND NORTHEAST KANSAS. .DAY ONE...TONIGHT. STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE AFTER 10 PM INTO EARLY MONDAY MORNING. THUNDERSTORMS AHEAD OF A COLD FRONT IN NEBRASKA WILL PROPAGATE INTO NORTHERN KANSAS. WHILE MOST THUNDERSTORMS ARE EXPECTED TO REMAIN BELOW SEVERE THRESHOLDS...A FEW THUNDERSTORMS COULD PRODUCE HAIL UP THE SIZE OF QUARTERS...WIND GUSTS UP TO 60 MPH AND HEAVY RAIN. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THUNDERSTORMS MAY CONTINUE INTO MONDAY...AND LINGER INTO MONDAY EVENING SOUTH OF INTERSTATE 35. THUNDERSTORM CHANCES RETURN TO THE AREA TUESDAY NIGHT INTO WEDNESDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE LATE TONIGHT NEAR THE STATE LINE OF KANSAS AND NEBRASKA.
In the hours before
Local storm report, Jun 26, 11:59 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1159 PM CDT SUN JUN 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1127 PM HAIL 2 N HIAWATHA 39.88N 95.54W
06/26/2011 E0.88 INCH BROWN KS TRAINED SPOTTER
1130 PM HAIL 3 N HIAWATHA 39.90N 95.54W
06/26/2011 E1.00 INCH BROWN KS LAW ENFORCEMENT
1135 PM HAIL 8 NNE ROBINSON 39.92N 95.35W
06/26/2011 E1.00 INCH BROWN KS FIRE DEPT/RESCUE
&&
WOLTERSSpecial weather statement, Jun 27, 12:28 AM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
1228 AM CDT MON JUN 27 2011
KSZ022-023-038-270600-
POTTAWATOMIE-RILEY-WABAUNSEE-
1228 AM CDT MON JUN 27 2011
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN RILEY...SOUTHEASTERN
POTTAWATOMIE AND NORTH CENTRAL WABAUNSEE COUNTIES...
THROUGH 100 AM CDT...A STRONG THUNDERSTORM WILL MOVE EAST AT 35 MPH
ACROSS PORTIONS OF SOUTHEASTERN RILEY...SOUTHEASTERN POTTAWATOMIE AND
NORTH CENTRAL WABAUNSEE COUNTIES. NATIONAL WEATHER SERVICE DOPPLER
RADAR INDICATED THIS STORM IS CAPABLE OF PRODUCING NICKEL SIZE HAIL
AND STRONG WINDS OF 40 TO 50 MPH. SOME LOCATIONS THAT COULD BE
AFFECTED INCLUDE WAMEGO...LOUISVILLE...BELVUE...ST. MARYS AND EMMETT.
STAY ALERT TO THE WEATHER IN CASE A WARNING IS ISSUED.
&&
LAT...LON 3942 9604 3941 9603 3919 9604 3910 9647
3923 9655
TIME...MOT...LOC 0528Z 249DEG 32KT 3918 9645The office that day
Everything else NWS Topeka, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 10:37 PM CDT | Severe Thunderstorm Warning | TOP | Brown, Nemaha | 53 min |
| Jun 26, 11:24 PM CDT | Severe Thunderstorm Warning | TOP | Brown | 24 min |
| Jun 27, 12:28 AM CDT | Special Weather Statement | TOP | Pottawatomie | 32 min |
| Jun 27, 1:02 AM CDT | Special Weather Statement | TOP | Shawnee | 28 min |
| Jun 27, 1:07 AM CDT | Severe Thunderstorm Warning | TOP | Shawnee | 38 min |
| Jun 27, 1:17 AM CDT | Severe Thunderstorm Warning | TOP | Shawnee | 28 min |
| Jun 27, 1:22 AM CDT | Severe Thunderstorm Warning | TOP | Jefferson | 26 min |
| Jun 27, 1:25 AM CDT | Special Weather Statement | TOP | Jackson | 35 min |
| Jun 27, 1:39 AM CDT | Severe Thunderstorm Warning | TOP | Douglas | 27 min |
| Jun 27, 1:50 AM CDT | Special Weather Statement | TOP | Jefferson | 25 min |
| Jun 27, 2:26 AM CDT | Severe Thunderstorm Warning | TOP | Marshall, Washington | 17 min |
| Jun 27, 3:33 AM CDT | Special Weather Statement | TOP | Brown, Nemaha | 27 min |
| Jun 27, 4:09 AM CDT | Areal Flood Advisory | TOP | Marshall, Nemaha | 66 min |
| Jun 27, 4:16 AM CDT | Special Weather Statement | TOP | Jackson, Jefferson, Shawnee, Wabaunsee | 29 min |
| Jun 27, 4:39 AM CDT | Areal Flood Advisory | TOP | Brown | 66 min |
| Jun 27, 4:44 AM CDT | Special Weather Statement | TOP | Douglas, Jefferson, Osage, Shawnee, Wabaunsee | 46 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.